# SDR YENA20090820097

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 9,470 hours, 5,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 19055782
- Condition: Cracked
- Location: Nr 2 Pack
- Part time: 9,770 hours, 5,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 919, JFK-ORD, CLIMBING THRU FL320 CABIN ALTITUDE HIGH EICAS MSG.  BOTH PACK WORKING PSI NORMAL.  OUTFLOW VALVE FULLY CLOSED.  AIR RETURN TO JFK.  FOUND NR 2 PACK DUCT TO BE CRACKED.  REMOVED AND REPLACED PACK DUCT RT SIDE NR 2 PACK, REF 36-10-00.  OPS CHECK OK PER MM 21-31-00.  NO FAULTS NOTED AT THIS TIME.
